Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Braids, transversal links and the Khovanov-Rozansky Theory

Author: Hao Wu
Journal: Trans. Amer. Math. Soc. 360 (2008), 3365-3389
MSC (2000): Primary 57M25, 57R17
Published electronically: February 27, 2008
MathSciNet review: 2386230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish some inequalities for the Khovanov-Rozansky cohomologies of braids. These give new upper bounds of the self-linking numbers of transversal links in standard contact $S^3$ which are sharper than the well-known bound given by the HOMFLY polynomial. We also introduce a sequence of transversal link invariants and discuss some of their properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25, 57R17

Retrieve articles in all journals with MSC (2000): 57M25, 57R17

Additional Information

Hao Wu
Affiliation: Department of Mathematics and Statistics, Lederle Graduate Research Tower, 710 North Pleasant Street, University of Massachusetts, Amherst, Massachusetts 01003-9305
Address at time of publication: Department of Mathematics, The George Washington University, Monroe Hall, Room 240, 2115 G Street, N.W., Washington, DC 20052

Keywords: Braid, transversal knot, knot homology, matrix factorization
Received by editor(s): January 20, 2006
Received by editor(s) in revised form: May 24, 2006
Published electronically: February 27, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.